Plastic Surgeon Dr. Dean Kane of Baltimore Answers Question Regarding Lopsided Smile following Botox

Q. Lopsided smile, almost 9 months after Botox injection? Please help. I had small amount of botox injected into my jaw area, and a small amount of Juvederm Volbella injected into my lips December 2017. Immediately after, I noticed that my smile became lopsided. I thought I may have pushed the botox into the wrong muscle when I briefly leaned my hand on my lower face by mistake. But it’s been almost 9 months since injection. I have lost all my confidence, I hate feeling ugly when I smile, I have been severely depressed ever since.

A. So sorry for your troubles! Thanks for sharing your photos. Your lips are beautiful and the cause of the “lopsidedness” should be looked into.

I do not believe the cause of your lower lip weakness to be associated with the Botox drug or the Volbella filler. The Depressor labii Inferioris weakness causing this lip elevation maybe associated with possible muscle or nerve swelling from the injection technique, virus or other causes. Please make appointments with a Board Certified Neurologist and / or Maxillofacial Surgeon to evaluate the cause. Once you do, consider Botox to the opposite muscle for symmetry.

Read more about similar topics:

Filler or Botox to Fix Lopsided Smile

This information is not meant as medical advice. It is provided solely for education. Our practice would be pleased to discuss your unique circumstances and needs as they relate to these topics.

Give us a call at  410.602.3322  or email Lauri@DrDeanKane.com and make an appointment soon. We’re located on Reservoir Circle just a block off the Baltimore beltway, convenient to greater Baltimore, Annapolis, the Eastern Shore, Southern Pennsylvania, Delaware and Carroll County.

« »